International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 313-317
On the distributional Stieltjes transformation
Institute of Mathematics, Novi Sad, Serbia and Montenegro
Received 10 January 1984; Revised 24 June 1985
Copyright © 1986 D. Nikolic-Despotovic and A. Takaci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with some general theorems on the distributional Stieltjes transformation. Some Abelian theorems are proved.